• Betsy's Avatar

    Betsy shared an experience

    Drug or Chemo Therapy (Hormone therapy): Now taking Kisqali-just a pill 3 weeks a month, makes me sick to my stomach, itch, makes my hair real thin, I expect to lose it. My blood counts have been pretty good so far, I am in cycle 4 and will be tested in September to see how it affects the cancers.

  • Betsy's Avatar

    Betsy shared an experience

    Drug or Chemo Therapy (Depression medicine): I needed a anti-depressant! Now taking Cymbalta, it's made a giant
    help in my outlook

    1 Comment
    • beachbum5817's Avatar
      beachbum5817

      Glad to hear that you have found something that helps. Good luck. Take care.

      2 months ago
  • Betsy's Avatar

    Betsy shared an experience

    Radiation (External radiation )

  • Betsy's Avatar

    Betsy shared an experience

    Procedure or Surgery (Double Mastectomy)

  • Betsy's Avatar

    Betsy shared an experience

    Drug or Chemo Therapy (Chemotherapy)

  • Betsy's Avatar

    Betsy started following

    Question: Side effects